# SDR CA060915001

- Difficulty date: September 14, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 3,692 hours
- Engine: Lyc O540F1B5
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C1963
- Condition: Cracked
- Location: Exhaust
- Part time: 1,939 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING CF90-3R2 ON THE MUFFLER ASSEMBLY THE EXHAUST SHROUD WAS REMOVED AND A (2) INCH CRACK WAS FOUND WHERE THE EXHAUST PIPE JOINS THE MUFFLER. (TC NR 20060915001)
